# SDR MZZA00012

- Difficulty date: June 1, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36091505
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 954 - FLIGHT ATTENDANTS REPORT FUEL OR INSECTICIDE TYPE FUMES IN CABIN.  WARMER CABIN TEMP INCREASED FUME INTENSITY.  MAINTENANCE INSPECTED AC SECTION, PRI AND SEC HEAT EXCHANGERS AREA, CHRISTMAS TREE AREA DUCTING AND NO FUEL LEAKS FOUND.  UPON FURTHER INSPECTION FOUND APU WET WITH FUEL, APU FUEL CONTROL HOUSING LEAKING.  REMOVED AND REPLACED APU FUEL CONTROL UNIT PER MM 49-30-71.  OPS AND LEAK CHECKED GOOD, RAN PACKS AFTER COALESTER BAGS REMOVED AND REPLACED.  AIR NOW CLEAR AN RELEASED AIRCRAFT FOR SERVICE.  (M)
